# SDR 99ZZZX4390

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44AC
- Make and model: Piper PA-31-350
- Aircraft serial: 318052147
- Engine: Lyc TIO540J2BD
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144A
- Condition: Failed
- Location: Engine Oil
- Part time: 433 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE REPORTED AS HAVING OIL TEMPERATURES NEAR RED LINE IN CRUISE.  REPLACED BYPASS VALVE AND TEST FLIGHT SHOWED NORMAL TEMPS.  FOUND REMOVED VALVE WAS STUCK IN THE CLOSED POSITION.
